# SDR VNAA20250108044

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Part number: 601R3180783
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORMER FS329.41 BETWEEN DD5 AND DD6 MID ON PAX DOOR CORRODED.   LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR FORMER FS329.41 BETWEEN DD5 AND DD6 MID P/N: 601R318078-3 IAW CRJ700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE PAX DOOR FORMER FS329.41 BETWEEN DD5 AND DD6 MID P/N: 601R318078-3 IAW CRJ700 SRM 51-42-06-001-001-A01.
